# SDR REXA2022110302388

- Difficulty date: October 30, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH6703312616
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 645.00 BETWEEN STGR 17L AND 18L IS CORRODED.	REMOVED AND INSTALLED NEW SECTION FRAME AND SPLICE REPAIR ON FS645 BETWEEN STR16LH-STR18LH IAW REO NO 690-53-31-680 DATE 2022-10-14, AND SRM 53-00-06-201-001-A03, FIGURE 53-00-06-991-879, 51-42-06-001-001-A01.
